Electronic Journal of Probability
- Electron. J. Probab.
- Volume 24 (2019), paper no. 19, 38 pp.
Scaling limits of population and evolution processes in random environment
We propose a general method for investigating scaling limits of finite dimensional Markov chains to diffusions with jumps. The results of tightness, identification and convergence in law are based on the convergence of suitable characteristics of the chain transition. We apply these results to population processes recursively defined as sums of independent random variables. Two main applications are developed. First, we extend the Wright-Fisher model to independent and identically distributed random environments and show its convergence, under a large population assumption, to a Wright-Fisher diffusion in random environment. Second, we obtain the convergence in law of generalized Galton-Watson processes with interaction in random environment to solutions of stochastic differential equations with jumps.
Electron. J. Probab., Volume 24 (2019), paper no. 19, 38 pp.
Received: 19 February 2018
Accepted: 2 January 2019
First available in Project Euclid: 8 March 2019
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 60J27: Continuous-time Markov processes on discrete state spaces 60J75: Jump processes 60F15: Strong theorems 60F05: Central limit and other weak theorems 60F10: Large deviations 92D25: Population dynamics (general)
Bansaye, Vincent; Caballero, Maria-Emilia; Méléard, Sylvie. Scaling limits of population and evolution processes in random environment. Electron. J. Probab. 24 (2019), paper no. 19, 38 pp. doi:10.1214/19-EJP262. https://projecteuclid.org/euclid.ejp/1552013626